# SDR SWAA085906

- Difficulty date: October 29, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 71,293 hours, 58,705 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 571761
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE AT FL 330 R1 COCKPIT WINDOW ARCHED AND CRACKED.  REMOVED AND REPLACED WINDOW PER MM.
